# SDR R61A201507230493

- Difficulty date: July 23, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 21,582 hours, 16,998 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17013238001
- Condition: Cracked
- Location: Frm 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FRAME 12  SHEAR TIE IS CRACKED.  MAINTENANCE R & R THE SHEAR TIE IAW SRM 51-41-01.
